# SDR NACA2024012100002

- Difficulty date: January 21, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,911 hours, 18,898 cycles
- Engine: Pwa PW4060
- Engine time: 445 hours, 195 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE SPINNER FOUND WITH CRACKS AROUND MOUNTING BOLT HOLES. REMOVED AND REPLACED RIGHT ENG CONE SEGMENT INLET IAW AMM 72-31-04
